# SDR DALA2025121609175

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 76,635 hours, 25,144 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT ENTRY DOOR CAUTION LIGHT FLICKERED UPON TOUCHDOWN.   REMOVED DEBRIS FROM DOOR SENSOR, INSPECTED SENSOR AND OPS CHKD DOOR MULTIPLE TIMES IAW AMM 52-71, COULD NOT DUPLICATE FAULT. SENSOR LOOKS SECURED AND NOT LOOSE. (8586830)
